| Model Number |
92129 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on december 19, 2019.
Event or Problem Description
Per the clinic, the patient experienced an infection at the incision site that was treated with antibiotics (oral and topical).The implant remains in-situ.